# SDR SWAA2015092544285

- Difficulty date: September 16, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME ANGLE CORRODED AT BS 947, BETWEEN STRINGER 26R - 25R.  R & R ANGLE IAW SRM.
